MAUDE Adverse Event Report: ARGON MEDICAL DEVICES BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT 18GA X 20CM

ARGON MEDICAL DEVICES BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT 18GA X 20CM
Model Number 360-2080-02
Medical Device Problem Code Failure to Obtain Sample (2533)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4).5 times the gun failed after two or three uses, making vacuum punctures without bringing back pieces of tissue, which increases the attack on the prostate and therefore the risk of hemorrhage and infection and which required for once, 7 guns to make 12 carrots (on average 2) 6 times the procedure was followed by hospitalization or consumption of heavy treatment.- a night hospitalization at the (b)(6) hospital for the same situation of hemorrhage/catheterization with a week of hospitalization for a fragile grandfather.- prostatitis with prescription of rocéphine at home.- hospitalization in cardella for severe prostatitis bordering on septic shock the same evening of the puncture, rocéphine amiklin, 4 days of hospitalization.- a survey for acute urine retention.- a hematoma responsible for dysuria, prescription of bactrim and alpha blocker.- urethrorrhagia giving in to hyper hydration.
 
Additional Manufacturer Narrative
Ten incidents were reported under one product experience report.Argon reached out to the reporter for additional information.Argon did not receive any additional information or ten separate reports for the incidents.The 10 incidents are reported under (b)(4).According to the report, two out of ten samples will be returned for investigation.At this point, it is unclear which samples will get returned.Argon is investigating the reported events and a follow-up report will be submitted when new information becomes available and investigation is completed.
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted.No deviations or non-conformances were found.The customer did not return any samples for evaluation.Additionally, no photographic or visual evidence was submitted that would have allowed this allegation to be reviewed.Without the necessary evidence, a thorough investigation cannot be performed.Determining a root cause and corrective action is not possible.No corrective action is required at this point.If the samples are returned at a later date, then this complaint may be reopened for re-evaluation.
 
Event or Problem Description
Out of 16 biopsies, there were 10 incidents.5 times the gun failed after two or three uses, making vacuum punctures without bringing back pieces of tissue, which increases the attack on the prostate and therefore the risk of hemorrhage and infection and which required for once, 7 guns to make 12 carrots (on average 2) 6 times the procedure was followed by hospitalization or consumption of heavy treatment.A night hospitalization at (b)(6) hospital for the same situation of hemorrhage/catheterization with a week of hospitalization for a fragile grandfather.Prostatitis with prescription of rocéphine at home.Hospitalization in cardella for severe prostatitis bordering on septic shock the same evening of the puncture, rocéphine amiklin, 4 days of hospitalization.A survey for acute urine retention.A hematoma responsible for dysuria, prescription of bactrim and alpha blocker.Urethrorrhagia giving in to hyper hydration.
 
Additional Manufacturer Narrative
Udi related data quality updates only.

Brand Name
BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT 18GA X 20CM
Common Device Name
BIOPINCE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key18322289
Report Number0001625425-2023-01266
Device Sequence Number7520625
Product Code KNW
UDI-Device Identifier00886333224043
UDI-Public(01)00886333224043(17)260328(10)11469345
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K904987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/28/2026
Device Model Number360-2080-02
Device Lot Number11469345
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer12/01/2023
09/04/2024
Initial Report FDA Received Date12/13/2023
Supplement Report FDA Received Date02/16/2024
09/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown